# SDR DJFA2011013

- Difficulty date: March 31, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N304FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500028
- Aircraft time: 238 hours, 142 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 2015L
- Part serial: 0120
- Condition: Intermittent
- Location: Rt
- Part time: 238 hours, 142 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DESCENT FROM FL370, CREW RECEIVED (ADC 2 FAIL) CAS MESSAGE MULTIPLE TIMES COMBINED WITH LOSS OF AIRSPEED AND ALTITUDE INFORMATION ON THE RT PFD.  CREW DECLARED EMERGENCY AND DIVERTED FOR UNSCHEDULED LANDING.  MX REPLACED THE NR 2 (RT) SMART-PROBE.
